Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 78 of 86 found articles
 
 
  Synchronization of fractional complex networks with unbounded coupling delays via adaptive control
 
 
Title: Synchronization of fractional complex networks with unbounded coupling delays via adaptive control
Author: Liu, Xinge
Feng, Qingsong
Ullah, Saeed
Zhang, Shuailei
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 142 () nr. C pages p.
Year: 2025
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 78 of 86 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands